Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 43, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Dec 14, 2009, 4:44 PM CST for 10 parishes in Louisiana. It was in force for 106 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2009, 4:44 PM CST (22:44 UTC)
- Expired
- Dec 14, 2009, 6:30 PM CST
- In force
- 106 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 5:42 PM CST | FLASH FLOOD | Gonzales, LA | SIX ROADS IN PARISH CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 142244
FFWLIX
LAC005-007-033-047-063-091-093-105-117-121-150030-
/O.NEW.KLIX.FF.W.0043.091214T2244Z-091215T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASCENSION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...GONZALES...DONALDSONVILLE...
ASSUMPTION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF NAPOLEONVILLE...
SOUTHERN EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF OAK HILLS PLACE...
IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF PLAQUEMINE...
LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF DENHAM SPRINGS...
SOUTHERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF GREENSBURG...
ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...HAMMOND...AMITE...
WESTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF FRANKLINTON...
SOUTHERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 630 PM CST
* AT 434 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES WEST OF BAYOU SORREL TO 12 MILES SOUTH OF PIERRE PART...OR
ALONG A LINE EXTENDING FROM 14 MILES EAST OF CATAHOULA TO
STEPHENSVILLE...MOVING EAST AT 20 MPH. 2 TO 3 INCHES OF RAIN HAVE
ALREADY FALLEN OVER THIS AREA TODAY. 1 TO 2 INCHES OF RAIN PER
HOUR CAN BE EXPECTED WITH THESE STORMS. DUE TO RECENT
RAINFALL...STREETS ARE MUCH MORE PRONE TO FLASH FLOODING AND WILL
LIKELY OCCUR AT A FASTER RATE THAN NORMAL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAMAH...MARINGOUIN...GROSSE TETE...LABADIEVILLE...PAINCOURTVILLE...
ADDIS...WHITE CASTLE...BRUSLY...CARVILLE...GARDERE...GEISMER...
CONVENT...PRAIRIEVILLE...SORRENTO...WILMER...WHITEHALL...WALKER...
SPRINGFIELD...ROSELAND...PONCHATOULA...MOUNT HERMAN...MONTPELIER...
LIVINGSTON...KENTWOOD AND INDEPENDENCE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3050 9145 3040 9108 3100 9055 3100 9001
3070 9021 3071 9025 3055 9032 3022 9059
3023 9063 3015 9064 2964 9107 2982 9110
2987 9120 2998 9126 3004 9122 3011 9144
3024 9148 3025 9155 3036 9164 3049 9168
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 4:12 PM CST, 32 minutes earlier.
Area forecast discussion, Dec 14, 4:12 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CST MON DEC 14 2009
.SHORT TERM...
A BUSY EVENING IN STORE AS A LARGE BAND OF ORGANIZED HEAVY
RAINFALL IS APPROACHING ACROSS ACADIANA INTO THE GREATER BATON
ROUGE AREA. THIS BAND HAS PRODUCED 2 INCH PER HOUR RATES AND
SHOULD MOVE INTO THE BATON ROUGE METRO AREA BY 5 PM...WESTERN
PORTIONS OF NEW ORLEANS METRO AREA BY 7 PM. MEANWHILE...LARGE SLUG
OF GULF MOISTURE ADVANCING NORTH WITH MORE BANDS OF SHOWERS AND
STORMS DEVELOPING DOWNSTREAM OF THE MAIN BAND. NEEDLESS TO
SAY...THE FLASH FLOOD WATCH IS WELL WARRANTED AND ONLY CHANGE TO
PREVIOUS THINKING IS TO BUMP LOWER END TO 2 TO 3 INCHES WITH
LOCALLY 4 TO 6 INCHES. DENSE FOG SEEMS CONFINED TO NEAR WATER
AREAS AND WILL MAINTAIN MARINE DENSE FOG ADVISORY OF AREA LAKES
AND NEAR SHORE WATERS. OTHERWISE...WILL MENTION FOG IN ZONES BUT
FOREGO DENSE FOG ADVISORY FOR LAND AREAS AT THIS TIME AS
CONVECTION SHOULD OFFSET DENSE FOG FOR A WHILE. AN ADVISORY MAY BE
NEEDED LATER IF RAINS SUBSIDE UNEXPECTEDLY BUT PERSISTENT RAINS
ARE ANTICPATED FOR MUCH OF THE NIGHT. MAY SEE A REPRIEVE IN THE
MORNING FOR A FEW HOURS BEFORE REDEVELOPING DUE TO FRONTAL
FORCING.
.LONG TERM...
HAVE NOT MADE MANY CHANGES TO LONG TERM GRIDS WITH GREATER FOCUS
ON THE DAY 1 AND 2 PERIODS. BASICALLY LEFT DRY FORECAST WITH
CLOSER TO SEASONAL TEMPERATURES WEDNESDAY THROUGH SATURDAY. WILL
BE WATCHING MODEL TRENDS WITH GULF LOW FORMATION IN THE WEST
CENTRAL GULF LATER THIS WEEK BUT MODELS ARE DIVERGENT ON SOLUTIONS
WITH THIS FEATURE. IF LOW DEVELOPS...IT COULD PASS WELL SOUTH OF
AREA TO MINIMIZE IMPACTS ON FORECAST AREA OTHER THAN MARINE
ISSUES.
&&
.AVIATION...
MOST TERMINALS WILL BE IMPACTED WITH IFR CEILINGS AND VSBY EITHER
DUE TO FOG OR HEAVY PRECIPITATION OR BOTH THROUGH NEXT 24 HOURS.
FRONTAL PASSAGE EXPECTED TO MOVE ACROSS AREA TERMINALS GENERALLY
BETWEEN 18Z AND 00Z FROM WEST TO EAST.
&&
.MARINE...
DENSE SEA FOG SEEMS CONFINED TO SHORE AREAS AND A DENSE FOG
ADVISORY IS IN EFFECT UNTIL FRONTAL PASSAGE TUESDAY. ONSHORE FLOW
EXPECTED TO STAY AT MODERATE LEVELS THROUGH TUESDAY AND THEN SHIFT
NORTHWEST WITH FRONTAL PASSAGE TUESDAY AFTERNOON AND EARLY
EVENING. WINDY CONDITIONS WITH OCCASIONAL GALE FORCE GUSTS
PROBABLY IMPACTS TUESDAY NIGHT THROUGH WEDNESDAY EVENING WITH
MODIFIED ARCTIC AIRMASS DENSITY OVER RELATIVELY WARM WATERS.
MODELS SUGGEST ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST-
CENTRAL GULF AND MOVES EAST ACROSS THE CENTRAL GULF. THIS MAY
BRING AN INCREASE IN GRADIENT WINDS ACROSS THE NORTH GULF LATER IN
THE WEEK.
&&
.HYDROLOGY...
MANY RIVERS ARE IN FLOOD OR IN HIGH FLOWS. WE ARE CONTINUING TO
MONITOR RAINFALL TRENDS WITH RIVER MODELING INCLUSIVE OF 2 INCH
AREAL AVERAGED BASIN RAINFALL NEXT 24 HOURS...HEAVILY WEIGHTED TO
THE NEXT 12 HOURS. RIVER FLOODING WILL BE A CONCERN FOR THE NEXT
FEW DAYS OR INTO THE NEXT WEEK FOR THE LONGER REACH RIVERS LIKE
THE PEARL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 67 39 59 / 100 90 10 10
BTR 63 65 41 60 / 90 90 10 10
MSY 70 72 46 61 / 90 90 20 10
GPT 66 68 45 61 / 90 90 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...DENSE FOG ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING
MARINE ZONES: LAKES PONTCHARTRAIN AND MAUREPAS...COASTAL
WATERS FROM THE LOWER ATCHAFALAYA RIVER TO THE MOUTH OF
THE MISSISSIPPI RIVER OUT 20 NM.
DENSE FOG ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING
MARINE ZONES: COASTAL WATERS FROM THE MOUTH OF THE MISSISSIPPI
RIVER TO PASCAGOULA MS OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
&&
24/RRHazardous weather outlook, Dec 14, 11:06 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1106 AM CST MON DEC 14 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-151200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1106 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS AND FLASH FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR THE EXPECTED RETURN OF HEAVY RAIN. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ISOLATED STRONG WIND GUSTS AND OCCASIONAL LIGHTNING THIS AFTERNOON AND TONIGHT. RIVER FLOODING... SEVERAL AREA RIVERS ARE EITHER IN FLOOD OR FORECAST TO RISE TO FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS...STATEMENTS AND RIVER FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS AND FLASH FLOODING... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THE DAYTIME HOURS ON TUESDAY. STORM RAINFALL TOTALS OF 2 TO 3 INCHES ARE LIKELY ACROSS MOST OF THE AREA...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE WITH THUNDERSTORMS DURING THE DAYTIME HOURS. RIVER FLOODING... SEVERAL AREA RIVERS WILL REMAIN NEAR TO ABOVE FLOOD STAGE...AND HEAVY RAINFALL TODAY INTO TUESDAY COULD LEAD TO EVEN HIGHER FLOOD CRESTS AND POSSIBLY ADDITIONAL RIVERS GOING TO FLOOD BY MID WEEK. PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY REPORTS OF STREET FLOODING OR FLASH FLOODING THROUGH TUESDAY TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. 24/RR
In the hours before
Local storm report, Dec 14, 2:12 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM BLIZZARD 5 ENE GONZALES 30.24N 90.85W
12/14/2009 ASCENSION LA EMERGENCY MNGR
AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
RAINFALL.
&&
MEFFERSOLocal storm report, Dec 14, 2:14 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD 5 ENE GONZALES 30.24N 90.85W
12/14/2009 ASCENSION LA EMERGENCY MNGR
AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
RAINFALL.
&&
MEFFERSOLocal storm report, Dec 14, 2:28 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
228 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 3 SE MCCOMB 31.21N 90.43W
12/14/2009 PIKE MS EMERGENCY MNGR
THE INERSECTION OF RAYBORN AND GUTTER ROADS WAS CLOSED
DUE TO WATER FLOWING OVER THE ROAD FROM EXCESSIVE
RAINFALL.
&&
MEFFERSOSpecial weather statement, Dec 14, 3:12 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 312 PM CST MON DEC 14 2009 LAZ034>037-046>050-MSZ068-069-142315- POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-WILKINSON- AMITE- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY... BATON ROUGE...GONZALES...DONALDSONVILLE...DENHAM SPRINGS... WALKER...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...CROSBY 312 PM CST MON DEC 14 2009 ...BAND OF HEAVY RAIN MOVING TOWARDS THE BATON ROUGE METROPOLITAN AREA... AT 300 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM OPELOUSAS TO NATCHEZ...MOVING SLOWLY TO THE EAST. THE COMBINATION OF THIS SLOW MOVEMENT AND INTENSE RAIN WILL LIKELY RESULT IN FLOODING ACROSS MUCH OF THE BATON ROUGE AREA...ESPECIALLY POOR DRAINAGE AREAS. RAIN RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AS THIS LINE MOVES THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 10:27 PM CST | River Flood Warning | LIX | Saint Tammany | 11 hr |
| Dec 14, 9:25 AM CST | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 95 min |
| Dec 14, 9:32 AM CST | River Flood Warning | LIX | Saint Helena | 58 hr |
| Dec 14, 10:22 AM CST | River Flood Warning | LIX | Saint Tammany | 35 hr |
| Dec 14, 10:30 AM CST | Flash Flood Warning | LIX | Assumption, Lafourche, Saint James | 3 hr |
| Dec 14, 11:04 AM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint James and 1 more | 116 min |
| Dec 14, 11:58 AM CST | Flash Flood Warning | LIX | Ascension, Livingston | 3 hr |
| Dec 14, 12:49 PM CST | Flash Flood Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 3 hr |
| Dec 14, 1:57 PM CST | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Dec 14, 3:01 PM CST | Areal Flood Advisory | LIX | Pointe Coupee, West Feliciana | 59 min |
| Dec 14, 3:44 PM CST | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 3 hr |
| Dec 14, 5:33 PM CST | Flash Flood Warning | LIX | Washington | 57 min |
| Dec 14, 5:57 PM CST | Dense Fog Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Washington and 2 more | 10 hr |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.